MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24716
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the superficial femoral artery.Two 6.0x220x150-hybrid sterling balloon catheters were used for dilatation.However, during inflation, the balloons ruptured.The procedure was completed with a non-bsc device.No patient complications were reported and the patient was fine.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the superficial femoral artery.Two 6.0x220x150-hybrid sterling balloon catheters were used for dilatation.However, during inflation, the balloons ruptured.The procedure was completed with a non-bsc device.No patient complications were reported and the patient was fine.It was further reported that the lesion was severely calcified and the balloon ruptured during the first inflation at 10 atmospheres for 1 minute.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9203096
Report Number2134265-2019-12586
Device Sequence Number3031875
Product Code LIT
UDI-Device Identifier08714729845485
UDI-Public08714729845485
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K132430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24716
Device Catalogue Number24716
Device Lot Number0024133532
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer10/29/2019
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1